# SDR DALA2024021201920

- Difficulty date: February 6, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0189741) MULTIPLE EMERGENCY EXIT LIGHT BOTH INSIDE AND OUTSIDE OF AIRCRAFT INOP. FOUND MULTIPLE EMERGENCY LIGHT POWER PACKS DISCONNECTED. RECONNECTED AND OPS CHECKED IAW B737 AMM 33-51-06. OPS CHECK GOOD.
